# SDR F3LA2020121400051

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8219
- Aircraft time: 8,728 hours, 3,811 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: BTB 2107-FA ADVISED OF A STRONG ODOR IN THE CABIN THAT WAS BURNING THIER EYES.  A/C WAS ON THE GROUND WITH ENGINE BLEEDS ON AND BOTH PACKS ON.  CORRECTIVE ACTION: PERFORMED INSPECTION OF APU, IAW AMM 49-16-00-210-802-A.  CLEANED DE-ICE FLUID FROM APU INOLET AND PERFORMED LEVEL A ECS DECONTAMINATION, PER AMM 21-00-00-615-802-A.  NO ODOR PRESENT.  A/C OK FOR SERVICE.
